| Model Number |
72400160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed during which the existing device was explanted.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 449903014.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400098.Serial number: n/a.Batch/lot number: 451147016.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).